# SDR CA001109004

- Difficulty date: October 26, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 31,235 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Broken
- Location: Hyd Line
- Part time: 31,593 hours, 43,816 cycles
- Component: Hydraulic Line
- Component part number: 72970010383
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB NR 2 HYDRAULIC PUMP CAUTION LIGHT ILLUMINTED, SYSTEM PRESSURE AND QUANTITY DROPPED TO ZERO. NR 1 HYDRAULIC PUMP THEN FAILED SHORTLY AFTER.  MAINTENANCE DISCOVERED AN ALUMINUM HYDRAULIC LINE BROKEN AT THE FLARED FITTING. THIS LINE IS LOCATED AFT OF THE ENGINE FIRE WALL IN THE NR 2 NACELLE. NR 1 & NR 2 HYDRAULIC PUMP & FILTERS REPLACED. THE SYSTEM BLED AND LEAK CHECKED AND THE AIRCRAFT RETURNED TO SERVICE.
